# SDR 2012F00029

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Aircraft: N139SL
- Make and model: Piagio P180
- Aircraft serial: 1104
- Aircraft time: 6,901 hours, 5,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE READS 0 AFTER LOWERING GEAR, HYD PRESSURE READS 0 DURING GEAR EXTENSION AND RETRACTION, NO HYD PRESSURE LIGHT.
